# SDR ASAA11510098

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,483 hours, 1,451 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TR UNIT LIGHT ILLUMINATED.  FOUND TRU 1 2 3 BREAKERS OPEN.  RESET PER 20 60 01 AND ACCOMPLISHED DC SYSTEM OPS TEST OK PER 24 31 00 700 801.  ENGINE RUN AND POWER TRANSFERS OK WITH NO DISCREPENCIES NOTED.
